# SDR AALA202309254834

- Difficulty date: September 21, 2023
- Submitted: September 25, 2023
- Operation: Air carrier
- Aircraft: N991AN
- Make and model: Boeing 737823
- Aircraft serial: 30920
- Aircraft time: 42,700 hours, 17,780 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: UNKNOWN
- Condition: Intermittent
- Location: Zone 200 - Fuse
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: RIGHT OVERWING EXIT LIGHT FLICKERING. REMOVE AND REPLACE RIGHT HAND OVERWING SIDEWALL EMERGENCY LIGHT. PER AMM 33-51-01.
